# SDR BUER2012050251

- Difficulty date: May 2, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N51B
- Make and model: Beech 400A
- Aircraft serial: RK271
- Aircraft time: 2,929 hours, 2,301 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 45A6103511
- Condition: Broken
- Location: Te Flap System
- Part time: 2,929 hours, 2,301 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING FLAP SYSTEM, DURING AN A & B INSPECTION, FOUND FLAP SYS CABLES EXTREMELY LOOSE. FURTHER INVESTIGATION FOUND CABLE CORRODED WHERE INTERCONNECT CABLE IS SWEDGED IN CABLE GIMBLE SLIDE ASSY.  PULLED ON CABLE AND CABLE BROKE OFF SWEDGE.   CHECKED OTHER SIDE WITH SAME RESULT.
